# SDR 2016F00233

- Difficulty date: November 27, 2016
- Submitted: December 4, 2016
- Operation: General aviation
- Make and model: Boeing 737-33R
- Aircraft serial: 28868
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39267831
- Part serial: 6994
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RT PACK DOES NOT CONTROL THE CABIN PRESSURIZATION
